Divisibility properties of the q-tangent numbers

George E. Andrews, Ira Gessel

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

The q-tangent number T2n+1(q) is shown to be divisible by (1 + q)(1 + q2) … (1 + qn). Related divisibility questions are discussed.

Original languageEnglish (US)
Pages (from-to)380-384
Number of pages5
JournalProceedings of the American Mathematical Society
Volume68
Issue number3
DOIs
StatePublished - Jan 1 1978

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this